# SDR DXTA2024112001186

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Loose
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRECATCH: INSIDE HANDLE OF PRECATCH SPINS FREELY AND CATCHES ON SIDE WALL. GAINED ACCESS TO MAIN ENTRY DOOR TRIM PANELS AND FOUND JAM NUT LOOSE TIGHTENED JAM NUT AND PRECATCH OPS CHECKS GOOD. RESECURED ALL MED TRIM PANELS NO FURTHER DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED REF CE-560XL AMM 52-10-00
